# SDR SWIA2021122963276

- Difficulty date: December 5, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S6553667L
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS OMNIDIRECTIONAL ANTENNA CHANNEL IS CORRODED      (C-CHECK RO 12/26/2021)    REMOVED AND REPLACED TCAS OMNIDIRECTIONAL ANTENNA CHANNEL WITH NEW SERVICEABLE CHANNEL ASSY. P/N:SH670-32364-5 REF DRAWING SH670-30023 REV G DATED 2017/06/14 AND CRJ 700 SRM 51-42-06-001-001-A01 / REMOVED TCAS OMNIDIRECTIONAL ANTENNA TO FOM IN REF TO CRJ700AMM 34-43-07-000-801-A03. INSTALLED NEW TCAS OMNIDIRECTIONAL ANTENNA IN REF TO CRJ700AMM 34-43-07-400-801-A03. CALIBRATED TOOLING USED: -TORQUE WRENCH: TUC4199, CAL DUE: 31-MAR-2022 / NO LEAKS NOTED. LEAK CHECK GOOD. IAW CRJ 700 AMM 21-31-00-910-801-A01. / PERFORMED ELECTRICAL BONDING TEST OF THE TCAS OMNIDIRECTIONAL ANTENNA CONNECTOR PER CRJ 700 AMM  51-80-00-760-801-A01. CALIBRATED TOOLING USED: -MILLIOHM METER: TUC7801, CAL DUE: 28-FEB-22 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  / COMPLIED WITH MAJOR REPAIR (M-337)
